CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Wick calculus for nonlinear Gaussian functionals 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2009, 卷号: 25, 期号: 3, 页码: 399-414
Authors:  Hu, Yao-zhong;  Yan, Jia-an
Favorite  |  View/Download:66/0  |  Submit date:2018/07/30
Malliavin calculus  multiple integral  chaos decomposition  Wick product  Wick renormalization  
New exact solitary-wave special solutions for the nonlinear dispersive K(m,n) equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 27, 期号: 3, 页码: 836-842
Authors:  Zhu, YG;  Lu, ZS
Favorite  |  View/Download:26/0  |  Submit date:2018/07/30
Exact special solitary solutions with compact support for the nonlinear dispersive K(m,n) equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2006, 卷号: 27, 期号: 2, 页码: 487-493
Authors:  Zhu, YG;  Gao, XS
Favorite  |  View/Download:22/0  |  Submit date:2018/07/30
Construction of exact solitary solutions for Boussinesq-like B(m,n) equations with fully nonlinear dispersion by the decomposition method 期刊论文
CHAOS SOLITONS & FRACTALS, 2005, 卷号: 26, 期号: 3, 页码: 897-903
Authors:  Zhu, YG;  Chang, QS;  Wu, SC
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30
Exact solitary solutions with compact support for the nonlinear dispersive Boussinesq-like B(m, n) equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2005, 卷号: 26, 期号: 2, 页码: 407-413
Authors:  Zhu, YG;  Chang, QS;  Wu, SC
Favorite  |  View/Download:28/0  |  Submit date:2018/07/30
Exact solitary-wave solutions with compact support for the modified KdV equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2005, 卷号: 24, 期号: 1, 页码: 365-369
Authors:  Zhu, YG;  Chang, QS;  Wu, SC
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30
Exact special solutions with solitary patterns for Boussinesq-like B(m, n) equations with fully nonlinear dispersion 期刊论文
CHAOS SOLITONS & FRACTALS, 2004, 卷号: 22, 期号: 1, 页码: 213-220
Authors:  Zhu, YG
Favorite  |  View/Download:29/0  |  Submit date:2018/07/30
Synchronization stability of three chaotic systems with linear coupling 期刊论文
PHYSICS LETTERS A, 2002, 卷号: 301, 期号: 3-4, 页码: 231-240
Authors:  Zhou, TS;  Lu, JH;  Chen, GR;  Tang, Y
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30
The isolated invariant sets of a flow 期刊论文
CHAOS SOLITONS & FRACTALS, 2001, 卷号: 12, 期号: 3, 页码: 453-461
Authors:  Zheng, ZH
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
New distributions over Wiener and Euclidean spaces 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1996, 卷号: 39, 期号: 9, 页码: 925-934
Authors:  Imkeller, P;  Yan, JA
Favorite  |  View/Download:50/0  |  Submit date:2018/07/30
abstract Wiener space  G-entire function  G-holomorphic function  S-transform  H-transform